Nasser Mikaeilvand
Nasser Mikaeilvand
Associate Professor of Mathematics at Ardabil branch, Islamic Azad University, Ardabil, Iran.
Verified email at
TitleCited byYear
Non zero solutions of the fully fuzzy linear systems
T Allahviranloo, N Mikaeilvand
Appl. Comput. Math 10 (2), 271-282, 2011
Euclidean ranking DMUs with fuzzy data in DEA
R Saneifard, T Allahviranloo, F Hosseinzadeh, N Mikaeilvand
Applied Mathematical Sciences 60, 2989-2998, 2007
Signed decomposition of fully fuzzy linear systems
T Allahviranloo, N Mikaeilvand, NA Kiani, RM Shabestari
An International journal of Applications and Applied Mathematics 3 (1), 77-88, 2008
Solving fuzzy partial differential equations by fuzzy two-dimensional differential transform method
N Mikaeilvand, S Khakrangin
Neural Computing and Applications 21 (1), 307-312, 2012
Fuzzy linear matrix equation
T Allahviranloo, N Mikaeilvand, M Barkhordary
Fuzzy Optimization and Decision Making 8 (2), 165-177, 2009
Laplace transform formula on fuzzy nth-order derivative and its application in fuzzy ordinary differential equations
MB Ahmadi, NA Kiani, N Mikaeilvand
Soft Computing 18 (12), 2461-2469, 2014
Solving fuzzy Volterra integro-differential equation by fuzzy differential transform method
N Mikaeilvand, S Khakrangin, T Allahviranloo
Proceedings of the 7th conference of the European Society for Fuzzy Logic…, 2011
Fully fuzzy linear programming problem with positive or negative core
T Allahviranloo, N Mikaeilvand, FH Lotfi, MK Kiasari
Far East Journal of Applied Mathematics 33, 337-350, 2008
Fully fuzzy linear systems solving using MOLP
T Allahviranloo, N Mikaeilvand
World Appl. Sci. J 12 (12), 2268-2273, 2011
The general solution of m n Fuzzy Linear Systems
N Mikaeilvand, Z Noeiaghdam
Middle-East Journal of Scientific Research 11 (1), 128-133, 2012
Two modified Jacobi methods for M-matrices
Z Lorkojori, N Mikaeilvand
International Journal of Industrial Mathematics 2 (3), 181-187, 2010
The Taylor method for numerical solution of fuzzy generalized pantograph equations with linear functional argument
N Mikaeilvand, L Hossieni
International Journal of Industrial Mathematics 2 (2), 115-127, 2010
The general solutions of fuzzy linear matrix equations
N Mikaeilvand, Z Noeiaghdam
Journal of Mathematical Extension 9, 1-13, 2015
Mean value theorem for integrals and its application on numerically solving of fredholm integral equation of second kind with Toeplitz plus Hankel Kernel
N Mikaeilvand, S Noeiaghdam
Int. J. Industrial Mathematics 6 (4), 9, 2014
Solutions of the fully fuzzy linear system
N Mikaeilvand, T Allahviranloo
AIP Conference Proceedings 1124 (1), 234-243, 2009
Least squares solutions of inconsistent fuzzy linear matrix equations
Z Noieaghdam, N Mikaelvand
International Journal of Industrial Mathematics 4 (4), 365-374, 2012
Fully Fuzzy Linear Systems
T Allahviranloo, N Mikaeilvand, FH Lotfi, MF Jelodar
International Journal of Applied Operational Research 1, 35-48, 2011
New framework for comparing information security risk assessment methodologies
S Derakhshandeh, N Mikaeilvand
Australian Journal of Basic and Applied Sciences 5 (9), 160-166, 2011
Positive solutions of fully fuzzy linear systems
T Allahviranloo, N Mikaeilvand
Lahijan Journal of Applied Mathematics 3 (11), 1-12, 2006
On solvability of fuzzy system of linear matrix equations
N Mikaeilvand
Journal of Applied Sciences Research 7 (2), 141-153, 2011
The system can't perform the operation now. Try again later.
Articles 1–20